# SDR AWXA0001946

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Location: Sta 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Center Bulkhead Web Crack At Body STA .178 . WL 187. BLO.C: Remove Crack Per SRM 53-10-08 Fig 203. NDT Checked For Crack Containment. Frabricate Repair Parts and installed Per SRM 53-10-08 Fig 203
